# SDR UIEA2013031000122

- Difficulty date: March 9, 2013
- Submitted: March 10, 2013
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 62,298 hours, 10,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 2664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AND GOUGED ON THE LT FRAME IN APU BAY AT BS 2664, WL 305.  REPAIRED IAW NR T2013A53B-431, REV 00 AND REV 01.
